# SDR DXTA200701937

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 910 hours, 826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 960111901
- Part serial: NSN
- Condition: Binding
- Location: Engine
- Part time: 910 hours, 826 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CRUISING AT FL360 FOR APPROX. 90 MINUTES, UPON BEING CLEARED FOR DESCENT LEFT THROTTLE STUCK @ 97.0 N1, THROTTLE WOULD NOT BUDGE. FINALLY OUT OF FL240 IT CAME FREE & OPERATED NORMALLY. TEMP WAS -10 RAT. REMOVED OLD SEALS REPLACED WTH NEW.  LUBED TELESCOPING ROD, RESECURED OPS CHECK GOOD.  I/A/W RAYTHEON COMMUNIQUE NR 45
